# SDR AALA20050512

- Difficulty date: August 7, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Engine: Rroyce RB211535E4
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - INFLIGHT RIGHT HAND ENGINE SURGE AT TAKEOFF.  ENGINE PRESSURE RATIO N1 N2 AND N3 FLUCTUATION DURING TAKEOFF ROLL AND CLIMB.  REPLACED RIGHT HAND ENGINE LEFT HAND PF RAKE NOZZLES AT 5 O`CLOCK POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
